# SDR ASA0440349

- Difficulty date: December 20, 2004
- Submitted: February 11, 2005
- Operation: Air carrier
- Aircraft: N769AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25103
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Angle
- Part number: 655572746
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - AFT CARGO BAY FLOOR TO SIDEWALL ANGLE CRACKED.  REPLACED CRACKED FLOOR TO SIDEWALL ANGLE.  (M)
